# SDR SWAA2024060691823

- Difficulty date: May 30, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 23,701 hours, 11,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID TO AFT RIGHT SIDE CABIN MULITPLE EMERGENCY LIGHTS ARE INOP<[01] REMOVED AND REPLACED BATTERY PACK M1672 IAW AMM 33-51-06-960-805 STEP 4.A THRU 4.E(5) AND 4.F(4);[02] REMOVED AND REPLACED BATTERY PACK M1671 IAW AMM 33-51-06-960-805 STEP 4.A THRU 4.E(5) AND 4.F(4);[03] ACCOMPLISHED INSTALLATION TEST IAW AMM 33-51-06-960-805 STEP 4.E(6);[04] VERIFIED STEP 3 AUDIT CW
